MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICROBORE TRI-FUSE EXTENSION SET, 3 IV C; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICROBORE TRI-FUSE EXTENSION SET, 3 IV C; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9273
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.The initial reporter also notified the fda on 2 march, 2021.Medwatch report # (b)(4).Report source other: medwatch report.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that microbore tri-fuse extension set, 3 iv c had flow issues.The following information was provided by the initial reporter: material #: mz9273, batch/ lot #: unknown.It was reported that the tubing and filter would not flush.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported that the tubing and filter would not flush.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mz9273 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h10.
 
Event or Problem Description
It was reported that microbore tri-fuse extension set, 3 iv c had flow issues.The following information was provided by the initial reporter: material #: mz9273 batch/ lot #: unknown it was reported that the tubing and filter would not flush.

Brand Name
MICROBORE TRI-FUSE EXTENSION SET, 3 IV C
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11573040
Report Number9616066-2021-50571
Device Sequence Number19947106
Product Code FPA
UDI-Device Identifier10885403240850
UDI-Public10885403240850
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9273
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1